MathSciNet Relay Station
MathSciNet bibliographic data
MR1138574 (92k:60108) 60G99 (42A55 42A61 60F05)
Berkes, I. Non-Gaussian limit distributions of lacunary trigonometric series. Canad. J. Math. 43 (1991), no. 5, 948–959.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement